# SDR FOTR2101903974

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- Engine: Pwa JT8D5
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 2 SLAT TRACK COVER CRACKED.  (OTBD TRACK) STOP DRILLED CRACK ON NR 2 SLAT IAW SRM 51-10-1.  FABRICATED REPAIR DOUBLER FROM 7075T6 .080" PO 9007282 DIM. 6.2" X 7.1" IAW SRM 57-50-3.  INSTALLED DOUBLER IAW SRM 57-50-3, FIG 1 AND 51-30-2.  FASI NR 03974.
